# SDR TIMA20211222001

- Difficulty date: December 1, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft serial: U237
- Aircraft time: 27,266 hours, 41,247 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Component: Entrance Hatch
- Component part number: 994200241
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT HATCH BROKE OFF IN FLIGHT. ONE LATCH WAS SECURED BUT THE OTHER WAS NOT. PILOT TRIED TO RELATCH IT IN FLIGHT AND THE WIND TOOK IT AWAY.
